# SDR I5PA2021101388801

- Difficulty date: October 13, 2021
- Submitted: November 7, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 74,959 hours, 24,410 cycles
- System (JASC): 8011 · Engine Starter
- Part: Control Valve
- Part number: 77553856
- Part serial: 920337
- Condition: Faulty
- Location: L Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DISCREPANCY - "L ENG START" EICAS MSG AND "VALVE" LIGHT STAYED ON
CORRECTIVE ACTION - REMOVED AND REPLACED LEFT ENG START CONTROL VALVE IAW AMM 80-11-02. OPS CHECK AND LEAK CHECK OK.
